On extreme values in stationary sequences

Novak, Serguei ORCID logoORCID: https://orcid.org/0000-0001-7929-7641 (1996) On extreme values in stationary sequences. Siberian Adv. Math., 6 (3) . pp. 68-80. [Article]

Abstract

Given a stationary sequence of random variables, we show that O'Brien's condition is necessary and sufficient for the sample maximum to have the same limiting distribution as the sample maximum of independent and identically distributed random variables.
The rate of convergence in Newell's limit theorem is shown to be O(1/n).

Item Type: Article
Additional Information: Novak, S.Y. (1996) On extreme values in stationary sequences. – Siberian Adv. Math., v. 6, No 3, 68–80.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20593
Depositing User: Serguei Novak
Date Deposited: 23 Sep 2016 11:20
Last Modified: 13 Oct 2016 14:41
URI: https://eprints.mdx.ac.uk/id/eprint/20593

Actions (login required)

View Item View Item

Statistics

Activity Overview
6 month trend
0Downloads
6 month trend
267Hits

Additional statistics are available via IRStats2.